MAUDE Adverse Event Report: AVANOS MEDICAL - IRVINE HOMEPUMP C-SERIES; ELASTOMERIC LFR

AVANOS MEDICAL - IRVINE HOMEPUMP C-SERIES; ELASTOMERIC LFR
Model Number C270010
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/22/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product involved in the report has been returned and is being processed for evaluation.A review of the device history record is in-progress.All information reasonably known as of 14 may 2020 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical inc.Complaint database and identified as complaint (b)(4).
 
Event or Problem Description
Fill volume: 270 ml, flow rate: 1 ml/hr, procedure: unknown, cathplace: unknown, infusion start time: unknown, infusion stop time: unknown.It was reported that "the pump has run empty too quickly.The pump had already run out after two days.Filling volume was 270 ml all according to the instructions." no patient injury was reported.The pump was filled with 5fu [fluorouracil].
 
Additional Manufacturer Narrative
The device history record for lot 0203023426 was reviewed and the product was produced according to product specifications.The actual complaint product was returned for evaluation.No defect was found related with fast flow.Root cause could not be determined.All information reasonably known as of 22 jun 2020 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.

Brand Name
HOMEPUMP C-SERIES
Common Device Name
ELASTOMERIC LFR
Manufacturer (Section D)
AVANOS MEDICAL - IRVINE
43 discovery
suite 100
irvine CA 92618
MDR Report Key10062105
Report Number2026095-2020-00065
Device Sequence Number3573882
Product Code MEB
UDI-Device Identifier30680651135651
UDI-Public30680651135651
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K052117
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date12/22/2020
Device Model NumberC270010
Device Catalogue Number101356504
Device Lot Number0203023426
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/16/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 04/27/2020
Supplement Date Received by Manufacturer06/08/2020
Initial Report FDA Received Date05/15/2020
Supplement Report FDA Received Date06/25/2020
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
5FU - FLUOROURACIL.